# SDR 2007UALA05191

- Difficulty date: December 21, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 42,602 hours, 26,741 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C32355
- Condition: Cracked
- Location: Fuselage
- Part time: 42,602 hours, 26,741 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS SUB-SURFACE CRACK INDICATION AT STR 10L BETWEEN STA 433-434.  MAJOR REPAIR ACCOMPLISH PER AMM 53-31-96 FIG 602.  AC OK FOR SERVICE.
